Comparing Two Generalized Noncommutative Nevanlinna–Pick Theorems

Rachael M. Norton*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We explore the relationship between two noncommutative generalizations of the classical Nevanlinna–Pick theorem: one proved by Constantinescu and Johnson in 2003 and the other proved by Muhly and Solel in 2004. To make the comparison, we generalize Constantinescu and Johnson’s theorem to the context of W-correspondences and Hardy algebras. After formulating the so-called displacement equation in this context, we are able to follow Constantinescu and Johnson’s line of reasoning in our proof. Though our result is similar in appearance to Muhly and Solel’s, closer inspection reveals differences. Nevertheless, when the given data lie in the center of the dual correspondence, the theorems are essentially the same.

Original languageEnglish (US)
Pages (from-to)875-894
Number of pages20
JournalComplex Analysis and Operator Theory
Volume11
Issue number4
DOIs
StatePublished - Apr 1 2017

Keywords

  • Displacement equation
  • Nevanlinna–Pick interpolation
  • Noncommutative Hardy algebra
  • W-correspondence

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Comparing Two Generalized Noncommutative Nevanlinna–Pick Theorems'. Together they form a unique fingerprint.

Cite this